BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Periodic solutions for second order differential equations with discontinuous restoring forces

Participants in the publication
J. ÁNGEL CID (Author)
L. SANCHEZ (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2003

Where published
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Publication Identifiers
ISSN - 0022-247X

Volume
288

Starting page
349
Last page
364

Rankings
Web Of Science Q3 (2003) - 0.473 - Mathematics, applied
Web Of Science Q2 (2003) - 0.473 - Mathematics
SCIMAGO Q2 (2003) - 0.939 - Analysis
SCIMAGO Q2 (2003) - 0.939 - Applied Mathematics


Export

APA
J. ÁNGEL CID, L. SANCHEZ, (2003). Periodic solutions for second order differential equations with discontinuous restoring forces. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 288, 349-364. ISSN 0022-247X. eISSN .

IEEE
J. ÁNGEL CID, L. SANCHEZ, "Periodic solutions for second order differential equations with discontinuous restoring forces" in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 288, pp. 349-364, 2003.

BIBTEX
@article{21946, author = {J. ÁNGEL CID and L. SANCHEZ}, title = {Periodic solutions for second order differential equations with discontinuous restoring forces}, journal = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, year = 2003, pages = {349-364}, volume = 288 }